Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2005:10.1137/S0036142903430414,
author = {Degond, P and Jin, S},
doi = {10.1137/S0036142903430414},
journal = {SIAM JOURNAL ON NUMERICAL ANALYSIS},
pages = {2671--2687},
title = {A smooth transition model between kinetic and diffusion equations},
url = {http://dx.doi.org/10.1137/S0036142903430414},
volume = {42},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Jin,S
DO - 10.1137/S0036142903430414
EP - 2687
PY - 2005///
SN - 0036-1429
SP - 2671
TI - A smooth transition model between kinetic and diffusion equations
T2 - SIAM JOURNAL ON NUMERICAL ANALYSIS
UR - http://dx.doi.org/10.1137/S0036142903430414
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000228918200019&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 42
ER -